# SDR DL72L001927

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 73,376 hours, 49,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MORNING EMERGENCY LIGHTS TEST, WHEN SELECTED ON,  LIGHTS ILLUMINATED THEN WENT DIM AND FINALLY OFF.              REPLACED BATTERY PACKS.   S/N OFF 73729,  32333,  24513,  10662,  12950,  YA8852,  4671,  72867,  3467,  7428,  65522,  9956.   MAN P/N OF ALL WAS 9008-3-5A
